English  |  正體中文  |  简体中文  |  Items with full text/Total items : 63150/95881 (66%)
Visitors : 4355536      Online Users : 139
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    Please use this identifier to cite or link to this item: https://tkuir.lib.tku.edu.tw/dspace/handle/987654321/109356

    Authors: Bhandari, Piyush Kumar;Bissu, Sushil Kumar
    Keywords: A form of Cauchy-Bunyakovsky-Schwarz inequality;Laplace transform;Fourier transform;Convolution theorem;Mellin transform and Hankel transform
    Date: 2016-09
    Issue Date: 2017-01-17 09:44:58 (UTC+8)
    Publisher: 淡江大學出版中心
    Abstract: By using a form of the Cauchy-Bunyakovsky-Schwarz inequality, we establish new inequalities for some classical integral transforms such as Laplace transform,Fourier transform, Fourier cosine transform, Fourier sine transform, Mellin transform and Hankel transform.
    Relation: Tamkang Journal of Mathematics 47(3), pp.351-356
    DOI: 10.5556/j.tkjm.47.2016.1981
    Appears in Collections:[Tamkang Journal of Mathematics] v.47 n.3

    Files in This Item:

    File Description SizeFormat

    All items in 機構典藏 are protected by copyright, with all rights reserved.

    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - Feedback